RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2019, Issue 5, Pages 86–98 (Mi at15040)  

Stochastic Systems

On the partial stability in probability of nonlinear stochastic systems

V. I. Vorotnikova, Yu. G. Martyshenkob

a Ural Federal University, Yekaterinburg, Russia
b Gubkin Russian State University of Oil and Gas (National Research University), Moscow, Russia

Abstract: A general class of the nonlinear time-varying systems of Itô stochastic differential equations is considered. Two problems on the partial stability in probability are studied as follows: 1) the stability with respect to a given part of the variables of the trivial equilibrium; 2) the stability with respect to a given part of the variables of the partial equilibrium. The stochastic Lyapunov functions-based conditions of the partial stability in probability are established. In addition to the main Lyapunov function, an auxiliary (generally speaking, vector-valued) function is introduced for correcting the domain in which the main Lyapunov function is constructed. A comparison with the well-known results on the partial stability of the systems of stochastic differential equations is given. An example that well illustrates the peculiarities of the suggested approach is described. Also a possible unified approach to analyze the partial stability of the time-invariant and time-varying systems of stochastic differential equations is discussed.

Keywords: systems of Itô, stochastic differential equations, partial stability in probability, the method of Lyapunov functions.

DOI: https://doi.org/10.1134/S0005231019050052

Full text: PDF file (634 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Automation and Remote Control, 2019, 80:5, 856–866

Bibliographic databases:

Document Type: Article
Presented by the member of Editorial Board: M. M. Khrustalev

Received: 20.04.2018
Revised: 10.09.2018
Accepted: 08.11.2018

Citation: V. I. Vorotnikov, Yu. G. Martyshenko, “On the partial stability in probability of nonlinear stochastic systems”, Avtomat. i Telemekh., 2019, no. 5, 86–98; Autom. Remote Control, 80:5 (2019), 856–866

Citation in format AMSBIB
\Bibitem{VorMar19}
\by V.~I.~Vorotnikov, Yu.~G.~Martyshenko
\paper On the partial stability in probability of nonlinear stochastic systems
\jour Avtomat. i Telemekh.
\yr 2019
\issue 5
\pages 86--98
\mathnet{http://mi.mathnet.ru/at15040}
\crossref{https://doi.org/10.1134/S0005231019050052}
\elib{http://elibrary.ru/item.asp?id=37541640}
\transl
\jour Autom. Remote Control
\yr 2019
\vol 80
\issue 5
\pages 856--866
\crossref{https://doi.org/10.1134/S0005117919050059}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000468031800005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85065983443}


Linking options:
  • http://mi.mathnet.ru/eng/at15040
  • http://mi.mathnet.ru/eng/at/y2019/i5/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:41
    References:2
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019